# SDR DXTA2021051441990

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 10,833 hours, 8,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Catcher
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR. WHEN OPENING THE MAIN CABIN DOOR FROM THE OUTSIDE, THE HANDLE UNLOCKS DOOR, BUT PRE-CATCH DOES NOT RELEASE. DOOR WILL NOT OPEN. PUSHING THE PRE CATCH RELEASE BUTTON ALLOWS THE DOOR TO OPEN. REPEAT ITEM FROM 5/12/21.///SIGN-OFF///FOUND DOOR FRAME BRACKET WITH 3 SHEARED RIVETS.  REMOVED AND REPLACED 3 RIVETS IAW MODEL 560 XL SRM 51-40-03.  OPS CHECK GOOD.
